中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: COUNTING THE NUMBER OF PERIODS IN ONE-DIMENSIONAL MAPS WITH MULTIPLE CRITICAL-POINTS
作者: XIE, FG ;  HAO, BL
刊名: PHYSICA A
出版日期: 1994
卷号: 202, 期号:40910, 页码:237-263
关键词: SYMBOLIC DYNAMICS ;  CUBIC MAP ;  ENDOMORPHISMS ;  CYCLES
学科分类: Physics
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; BEIJING NORMAL UNIV,DEPT PHYS,BEIJING,PEOPLES R CHINA
英文摘要: The problem of counting the number of different periodic orbits in continuous maps of an interval is solved. A map with m monotone pieces (laps) and m - 1 critical points may have at most m - 1 independent kneading sequences, which provide the most convenient parameters for the map. When one or more kneading sequences are kept constant or bound to vary simultaneously, Various degenerated cases of the map arise. The number of period n orbits of the general m-lap map as well as various degenerated cases is given by combinations of N-k(n) with k equal to or less than m, where N-m(n) is the number of period n orbits of a particular kind of degenerated m-lap map with only one kneading sequence. The quantity N-m(n) may be calculated or enumerated by many different methods, which are all discussed in this paper. We also give tabulated values for N-m(n) for m = 2 to 7.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11970
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
COUNTING THE NUMBER OF PERIODS IN ONE-DIMENSIONAL MAPS WITH MULTIPLE CRITICAL-POINTS.pdf(7829KB)----开放获取View Download

Recommended Citation:
XIE, FG,HAO, BL. COUNTING THE NUMBER OF PERIODS IN ONE-DIMENSIONAL MAPS WITH MULTIPLE CRITICAL-POINTS[J]. PHYSICA A,1994,202(40910):237-263.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [XIE, FG]'s Articles
 [HAO, BL]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [XIE, FG]‘s Articles
 [HAO, BL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: COUNTING THE NUMBER OF PERIODS IN ONE-DIMENSIONAL MAPS WITH MULTIPLE CRITICAL-POINTS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace